Reduced order models in PIDE constrained optimization
Control and Cybernetics, Tome 39 (2010) no. 3, pp. 661-675
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2010_39_3_a5,
author = {Sachs, Ekkehard W. and Schu, Matthias},
title = {Reduced order models in {PIDE} constrained optimization},
journal = {Control and Cybernetics},
pages = {661--675},
year = {2010},
volume = {39},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2010_39_3_a5/}
}
Sachs, Ekkehard W.; Schu, Matthias. Reduced order models in PIDE constrained optimization. Control and Cybernetics, Tome 39 (2010) no. 3, pp. 661-675. http://geodesic.mathdoc.fr/item/CC_2010_39_3_a5/